# SDR NACA2025020500001

- Difficulty date: February 5, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 96,499 hours, 16,089 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R CTR FUEL PRESS ON EICAS. ACCOMPLISHED FIM 28-22 TASK 805. NO DEFECTS NOTED. CTR R PUMP OPERATES NORMALLY.
